# SDR DXTA2015111306125

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N232QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 115
- Aircraft time: 6,939 hours, 4,017 cycles
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, A

## Discrepancy

IN LEVEL FLIGHT AT FL400 THE LT ENG BEGAN VIBRATING BADLY.  POWER WAS REDUCED, BUT THE VIBRATION CONTINUED & THE ITT BECAME VERY HOT.  THE ENG WAS THEN SHUTDOWN MANUALLY.  R & R PRESS REGULATING & SHUTOFF VALVE IAW G450 CMP 361106 & G450 CMP 361215.  OPERATIONS CHECK & LEAK CHECK OF VALVE GOOD.
